MathSciNet Relay Station
MathSciNet bibliographic data
MR1344620 65M60 (65M12 76M10 76R50 76S05)
Peszyńska, Małgorzata Finite element approximation of diffusion equations with convolution terms. Math. Comp. 65 (1996), no. 215, 1019–1037.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement